Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A flag transitive plane of order $ 49$


Author: M. L. Narayana Rao
Journal: Proc. Amer. Math. Soc. 32 (1972), 256-262
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0002-9939-1972-0290244-7
MathSciNet review: 0290244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A non-Desarguesian translation plane of order 49, whose collineation group is transitive on the ideal points, is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0290244-7
Keywords: Veblen-Wedderburn systems, projective planes, affine planes, flag transitivity
Article copyright: © Copyright 1972 American Mathematical Society